MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC

DEPUY SYNTHES PRODUCTS LLC COMPACT SPEED REDUCER, 60:1; MOTOR, DRILL, PNEUMATIC
Model Number CSR60
Medical Device Problem Codes Mechanical Jam (2983); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.The compact speed reducer device was evaluated and the reported condition that the device detached was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the device was frozen/will not move.It was further determined that the device failed pretest for speed.The assignable root cause of this condition was determined to be traced to component failure due to wear.Udi ¿ (b)(4).
 
Event or Problem Description
It was reported from china that during pre-surgery testing it was observed that the compact speed reducer adaptor device detached.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.It was reported that an unspecified spare device was available for use, and the procedure was successfully completed.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
COMPACT SPEED REDUCER, 60:1
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key17144488
Report Number1045834-2023-00915
Device Sequence Number5590127
Product Code HBC
UDI-Device Identifier00845384001782
UDI-Public00845384001782
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSR60
Device Catalogue NumberCSR60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES-76059
Patient Sequence Number1
Patient SexUnknown